# SDR AALA201804049007

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 32,556 hours, 11,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED A FOUL ODOR IN THE CABIN,   DESCRIBED AS SOUR ,OIL, DIRTY SOCKS MIX.  REPLACED BOTH HEPA OZONE FILTERS IAW AMM 36-51-41.  AIRCRAFT WAS GROUNDED.
